# SDR COMA0660679

- Difficulty date: December 3, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 21,038 hours, 19,463 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5145 - PAX DOOR OUTER HANDLE CAUTION MESSAGE DURING FLIGHT.  DIVERTED TO BTV.  LANDED WITHOUT INCIDENT.  FOUND DOOR SENSORS D113 AND D117 BOTH SHOWED INCORRECT POSITION 8 LEGS PRIOR WITH NO ABNORMAL INDICATIONS SINCE.  PERFORMED OPS TEST OF PAX DOOR WARNING SYSTEM SEVERAL TIMES.  NO FAILURES NOTED.
